MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT, SET, ADMIN, SPIKE, TOTM, FS, YELLOW, BCV, 12/BX; SET, I.V. FLUID TRANSFER

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT, SET, ADMIN, SPIKE, TOTM, FS, YELLOW, BCV, 12/BX; SET, I.V. FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump exhibited an upstream occlusion alarm, and the epidural analgesic injection was stopped due to the alarm that involved multiple patients.No occlusion was noted.No patient injury was reported.
 
Additional Manufacturer Narrative
One sample was returned for evaluation.Visual inspection revealed no discrepancies.During functional testing, no discrepancies were found.The failure mode was not confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
NRFIT, SET, ADMIN, SPIKE, TOTM, FS, YELLOW, BCV, 12/BX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18405524
Report Number9617604-2023-00040
Device Sequence Number19566369
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2024
Device Catalogue Number21-7624-24
Device Lot Number4339181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD PUMP.
Patient SexUnknown